# SDR CALA2024121701544

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 79,181 hours, 28,830 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulted
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPEEDBRAKE LOAD ALLEVIATION SYSTEM HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 27045. BREAKER PULLED AND SECURED - TOMC APPROVED DEFERRED ABOVE ITEM ON MEL# 2720A.  D.D.P COMPLIED WITH. REF LP 3187548, ACCOMPLISHED FIM 27-62 TASK 804, OPS CK NML, OK FOR SERVICE, PLACARD REMOVED.SPEED BRAKE AUTO EXTEND DOES NOT OPERATE SPD BRK RETRACTED UPON REVERSER DEPLOYMENT AND EXTENDED UPON REVERSER STOW.   SPEED BRAKE MANUAL FUNCTIONS NORMALLY - AUTO SPEED BRAKE BREAKER PULLED AND SECURED.  ACCOMPLISHED FIM 27-62 TASK 804, OPS CK NML, OK FOR SERVICE PLACARD REMOVED.
